# SDR GUU2003F00000

- Difficulty date: December 10, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N48544
- Make and model: Beech 1900D
- Aircraft serial: UE183
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Fire Protection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, NUMBER TWO ENGINE FIRE EXTINGUISHER DISCHARGE LIGHT ILLUMINATED INTERMITTENTLY.  CONTINUED TO FLL.  LANDED WITHOUT INCIDENT.  TIGHTENED LOOSE GROUND WIRE ON NUMBER TWO ENGINE FIRE EXTINGUISHER.  OPERATIONAL CHECK NORMAL.
